MAUDE Adverse Event Report: ST PAUL CADD

ST PAUL CADD
Model Number 21-7036-01
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the cadd administration sets - non flow stop was filled with air after the air filter and that the medication was leaking.There were no adverse events reported.
 
Additional Manufacturer Narrative
Other text: returned device was received for evaluation.During the evaluation of the device the customer reported condition was confirmed.Problem source was traced to the supplier.The device history record was reviewed and showed that this device met all manufacturing specification for product released for distribution.No issues were identified that would have impacted this event.

Brand Name
CADD
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key10152740
Report Number3012307300-2020-05899
Device Sequence Number16685505
Product Code FPA
UDI-Device Identifier10610586020186
UDI-Public10610586020186
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K933390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/23/2024
Device Model Number21-7036-01
Device Lot Number3844253
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date06/15/2020
Supplement Report FDA Received Date03/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1